# SDR SWAA2024011529912

- Difficulty date: December 9, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION RBL 22 STA 767-787<[01] R/H SHIELD FWD.OF CARGO DOOR FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] LOCATED AND DRILLED NEW SHIELD ASSY PER SRM 51-30?01;[03] REJECT: FAULT HAS 2 FAULTS PRESENT:  1. CORRECTIVE ACTION #1 HAS INCORRECT REFERENCE NOTED. THE AFT CARGO RIGHT HAND FWD SHIELD ASSEMBLY IS LISTED IN SRM 53-60-15-0I-1 AS DOOR SURROUND STRUCTURE. ANY LIMITS DETERMINATION IN THIS AREA SHOULD BE PER SRM 53-60-15-1A-1. AS NOTED IN SRM 51-00-04-0G-0 TABLE 2; THIS AREA IS LISTED AS PRIMARY PSE. MPM 10.03.04 STATES THAT PRIMARY PSE STRUCTURE IS RII FOR BOTH REPAIR AND INSTALLATION OPERATIONS. TO CORRECT THIS REJECT; THE REFERENCE SHOULD BE UPDATED AND THE MEASUREMENT FOR RII SHOULD BE CHANGED FROM NO TO YES.  2. CORRECTIVE ACTION #2 HAS INCORRECT REFERENCE FOR WORK PERFORMED.;[04] ENTERED INCORRECT SRM REFERENCE SHOULD BE SRM 53-60-15-1A-1.;[05] CORRECTIVE ACTION #2 HAS ENTERED INCORRECT SRM REFERENCE. THE CORRECT REFERENCE IS SRM 51-40-05 (FASTER HOLE SIZES).;[06] LOCATED; DRILLED; TREATED AND PRIMED SERVICEABLE SHIELD ASSEMBLY PER SRM 51-40-05; SRM 51-20-01. INSTALLED SERVICEABLE RIGHT FORWARD SHIELD ASSEMBLY PER SRM 51-40-02.
